# SDR SWAA2025063086729

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 18,578 hours, 8,597 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #2 BRAKE ASSEMBLY SMOKING <[01].  REMOVED AND REPLACED BOTH TIRES AND BRAKES PER NON ROUTINES 02 - INSPECTED PER [AMM 05-51-15-201-MAX (BRAKE SEIZURE CONDITION - MAINTENANCE PRACTICES (CONDITIONAL INSPECTION) - PERMANENT)] NO DAMAGE NOTED AT THIS TIME.
